# SDR CA070402001

- Difficulty date: March 29, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 666000459
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING LEVEL FLIGHT FL. 250, ENGINE NR 2 PROPELLER SPEED WENT TO 1051 RPM, FOLLOWED BY POWERPLANT ON ED. THIS CASE WAS TREATED AS AN OVERSPEED AND QRH CONSULTED, ENDING UP WITH ENGINE SHUTDOWN, ON NR 2 ENGINE. EMERGENCY DECLEARED AND A NORMAL DESCENT TOWARDS BASE WAS INITIATED. LANDING PERFORMED AND TAXI TO REMOTE GATE WAS DONE.  MAINTENANCE ARRIVED AND FOUND FAULT CODE 160 CH A AND B. FIM TASK 61-20-04-810-813 PERFORMED. NO CONTACT WITH MPU AND BUSS BARS. REMOVE AND REPLACED MPU.  (TC NR 20070402001)
